Thursday, November 04, 2010

Oh No


On top of being manic, I'm trying to eat and it keeps coming back up. I just can't seem to swallow my food today. I see my psychiatrist tomorrow and am worried he will increase my Depakote. Each time he dose that I have a real bad depressive reaction. My rheumatogist put me on a steroid today because of a Lupus flare up. That also has me concerned because it can really mess with your moods and cause weight gain. I'm already fighting a battle not to gain any weight with my new antidepressant.

I got bad news a few weeks ago the my Medicare Advantage plan that I'm on is be cancelled as of January 1, 2011. I had a meeting with someone from Humma to see what type of supplements they had for Medicare. The plan that was a reasonably priced had NONE of my current doctors on it. I also got a list from the Secure Horizons and again none of my doctor are on it. The only plan that is available that I can keep my current doctors is Humma "Golden Plan". It a golden plan for a reason, you have to have a lot of gold to afford it. It is going to cost me $70.00 more a month. That might sound like a lot, but when you are on a fixed income it's a ton. I'm not comfortable changing all my doctors, so I might have to suck it up a go with that plan anyway. I really don't know what I'm going to have to cut from my budget. What a pain.

I really need to get some sleep tonight. I have notice that a lot of the blogger I follow haven't been posting in the last couple of day. I hope everything is going OK and it is just that they have been too busy to blog. I'm going to try some clear liquids and see if that will stay down. Hot tea sounds good. Maybe I'll curl up with a hot cup of tea.

7 comments:

Catherine said...

Oh Wanda, I hope you start to feel a little better, it's all a trade off when it comes to medication, isn't it?

Also I looked on the page you made for Chris. What special pictures, he seems like he was a wonderful person.

Sending comfort your way.

Catherine

NOS said...

Feel better, Wanda. Gatorade is always good if you need some calories and/or electrolytes (which can get off-balance if you've vomited). I keep a tub of Gatorade powder in my kitchen so whenever I need it it's there.

That's awful about your health care plan! But I think you're making the right choice because changing all of your doctors could be difficult and even dangerous.

Wishing you well,
NOS

Ethereal Highway said...

"It a golden plan for a reason, you have to have a lot of gold to afford it. It is going to cost me $70.00 more a month."

$70 a month increase is a lot of money to me, too.

Ethereal Highway said...

YOU are the boss of what medication you take. If you don't want an increase, then tell him NO. You have the best sense of when it would be a bad idea to mess with things. He doesn't live in your body, only you do. His last fuck up landed you in the hospital. Remember that. It's valuable info.

63mago said...

Hope you can sleep - and Gatorade is a very good idea!

Gaia said...

Take care and be well . HUGS

June_Butterfly said...

Hope you start feeling better,Wanda.I haven't been feeling well myself ,lately.The season changing is taking its toll on me.

Now that medical plan thing,sucks.I sure hope things pick up for you.I know how hard it is when something mess up your budget.

Here's hoping for the best.